Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 582865, 5 pages
Research Article

An Iteration Scheme Suitable for Solving Limit Cycles of Nonsmooth Dynamical Systems

Department of Mechanics, Sun Yat-sen University, Guangzhou 510275, China

Received 19 July 2013; Accepted 26 September 2013

Academic Editor: Mufid Abudiab

Copyright © 2013 Q. X. Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Wei Tian, Shun He, Zhichun Yang, and Yingsong Gu, “Advance in the study on wing aeroelasticity with concentrated nonlinearity,” Hangkong Xuebao/Acta Aeronautica et Astronautica Sinica, vol. 37, no. 7, pp. 2013–2044, 2016. View at Publisher · View at Google Scholar